MathSciNet Relay Station
MathSciNet bibliographic data
MR599151 (82c:54016) 54C60 (41A65)
Lau, Ka Sing Approximation by continuous vector-valued functions. Studia Math. 68 (1980), no. 3, 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement